# SDR ASOA201101427

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT LBL 36.20, WL 79.0 621 REAR PRESSURE BULKHEAD WEB APPROX .50 IN LENGTH VERTICALLY AT HEEL LINE 100 PERCENT FULL SCREEN HEIGHT.  FAILED NDT.  REMOVED ISOLATOR IAW SRM 51-42-06.  INSTALLED NEW ISOLATOR IAW REO 601R-53-61-4165.
